Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Ferro, Francesco
Integral characterization of functionals defined on spaces of $BV$ functions. Rendiconti del Seminario Matematico della Università di Padova, 61 (1979), p. 177-201
Texte intégral djvu | pdf | Analyses MR 569659 | Zbl 0439.49006

URL stable: http://www.numdam.org/item?id=RSMUP_1979__61__177_0

Bibliographie

[1] O. Caligaris - F. Ferro - P. Oliva, Sull'esistenza del minimo per problemi di calcolo delle variazioni relativi ad archi di variazione limitata, Boll. Un. Mat. Ital., (5), 14-B (1977), pp. 340-369.-  MR 463998 |  Zbl 0357.49002
[2] O. Caligaris - P. Oliva, Problemi di Bolza per archi di variazione limitata ed estensione di funzionali variazionali, Boll. Un. Mat. Ital., (5), 14-B (1977), pp. 772-785.  MR 477947 |  Zbl 0438.49014
[3] O. Caligaris - P. Oliva, Sulla caratterizzazione di problemi del calcolo delle variazioni per funzioni di variazione limitata, Boll. Un. Mat. Ital., to appear.  Zbl 0378.49009
[4] F. Ferro, Sul minimo di funzionali definiti sullo spazio delle funzioni di variazione limitata in n dimensioni, Ann. Mat. Pura Appl., IV, 117 (1978), pp. 153-171.  Zbl 0396.49014
[5] F. Ferro, Functionals defined on functions of bounded variation in Rn and the Lebesgue area, SIAM J. Control Optimization, 16, no. 5 (Sept. 1978).  MR 505379 |  Zbl 0382.46017
[6] F. Ferro, Variational functionals defined on spaces of BV functions and their dependence on boundary data, Ann. Mat. Pura Appl., to appear.  MR 565071 |  Zbl 0434.46027
[7] J. Necas, Les méthodes directes en théorie des equations elliptiques, Masson et Cie, Paris; Academia, Editeurs, Prague, 1967.  MR 227584
[8] R.T. Rockafellar, Convex analysis, Princeton Univ. Press, 1970.  MR 274683 |  Zbl 0193.18401
[9] R.T. Rockafellar, Integrals which are convex functionals II, Pacific J. Math., 39 (1971), pp. 439-469.
Article |  MR 310612 |  Zbl 0236.46031
[10] R.T. Rockafellar, Dual problem of Lagrange for arcs of bounded variation, in Calculus of variations and control theory, D. L. Russel ed., Academic Press, New York, 1976; Proc. of a Conference of the Mathematical Research Center, University of Wisconsin, Madison, September 1975.  MR 482468 |  Zbl 0352.49005
[11] R.T. Rockefellar, Integral functionals, normal integrands and measurable selections, in Non linear operators and the Calculus of Variations, Lecture Notes in Mathematics, no. 543, Springer-Verlag, Berlin - Heidelberg - New York, 1976.  MR 512209 |  Zbl 0374.49001
[12] J. Serrin, On the definition and properties of certain variational integrals, Trans. Amer. Math. Soc., 101 (1961), pp. 139-167.  MR 138018 |  Zbl 0102.04601
Copyright Cellule MathDoc 2014 | Crédit | Plan du site